# SDR ALG2003D00032

- Difficulty date: July 31, 2002
- Submitted: July 28, 2003
- Operation: Air carrier
- Aircraft: N557AL
- Make and model: Bell 407
- Aircraft serial: 53243
- Engine: Allsn 250C47B
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 407015001117
- Part serial: A1297
- Condition: Cracked
- Location: Main Rotor
- Part time: 2,904 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED DURING ROUTINE INSPECTION.  LEADING EDGE SHEATH CRACKED CHORDWISE AT STATION 132.
